# SDR 20030810

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 17,900 hours, 19,737 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A 1 INCH CRACK WAS FOUND ON RT FUSELAGE TO STABILIZER SKIN AREA AT FS16144.9 BETWEEN RIVETS 15 AND 16.  PERFORMED DOUBLER SKIN PATCH REPAIR.  AIRCRAFT RETURNED TO SERVICE.
